B. Bank, M. Giusti, J. Heintz, and G. Mbakop, Polar Varieties, Real Equation Solving, and Data Structures: The Hypersurface Case, Journal of Complexity, vol.13, issue.1, pp.5-27, 1997.
DOI : 10.1006/jcom.1997.0432

B. Bank, M. Giusti, J. Heintz, and G. Mbakop, Polar varieties and efficient real elimination, Mathematische Zeitschrift, vol.238, issue.1, pp.115-144, 2001.
DOI : 10.1007/PL00004896

URL : http://arxiv.org/abs/math/0005041

B. Bank, M. Giusti, J. Heintz, and L. M. Pardo, Generalized polar varieties and an efficient real elimination, Kybernetika, vol.40, issue.5, pp.519-550, 2004.
DOI : 10.1007/pl00004896

URL : http://arxiv.org/abs/math/0005041

B. Bank, M. Giusti, J. Heintz, and L. M. Pardo, On the intrinsic complexity of point finding in real singular hypersurfaces, Information Processing Letters, vol.109, issue.19, pp.1141-1144, 2009.
DOI : 10.1016/j.ipl.2009.07.014

B. Bank, M. Giusti, J. Heintz, M. Safey-el-din, and E. Schost, On the geometry of polar varieties, Applicable Algebra in Engineering, Communication and Computing, vol.43, issue.2, pp.33-83, 2010.
DOI : 10.1007/s00200-009-0117-1

URL : https://hal.archives-ouvertes.fr/hal-01148162

S. Barone and S. Basu, Refined Bounds on the Number of Connected Components of Sign Conditions on a Variety, Discrete & Computational Geometry, vol.133, issue.2, pp.577-597, 2012.
DOI : 10.1007/s00454-011-9391-3

S. Barone and S. Basu, On a real analogue of bezout inequality and the number of connected components of sign conditions. ArXiv e-prints, 2013.

S. Basu, R. Pollack, and M. Roy, Algorithms in real algebraic geometry, Algorithms and Computation in Mathematics, vol.10, 2006.
DOI : 10.1007/978-3-662-05355-3

URL : https://hal.archives-ouvertes.fr/hal-01083587

S. Basu, M. Pollack, and . Roy, Computing the dimension of a semi-algebraic set, Journal of Mathematical Sciences, vol.134, issue.5, pp.2346-2353, 2006.
DOI : 10.1007/s10958-006-0111-0

C. Brown and H. Hong, QEPCAD B -quantifier elimination by partial cylindrical algebraic decomposition, 2009.

C. Chen and M. M. Maza, Cylindrical Algebraic Decomposition in the RegularChains Library, Mathematical Software -ICMS 2014 -4th International Congress Proceedings, pp.425-433, 2014.
DOI : 10.1007/978-3-662-44199-2_65

G. Collins, Quantifier elimination for real closed fields by cylindrical algebraic decompostion, Automata Theory and Formal Languages 2nd GI Conference Kaiserslautern, pp.134-183, 1975.
DOI : 10.1007/3-540-07407-4_17

D. Cox, J. Little, and D. Shea, Ideals, varieties and algorithms: an introduction to computational algebraic geometry and commutative algebra, Undergraduate Texts in Mathematics, 1997.

D. Eisenbud, Commutative algebra with a view toward algebraic geometry, 1995.

J. Faugère, FGB: a library for computing gröbner bases. www-polsys.lip6.fr/jcf, 2010.

J. Faugère, G. Moroz, F. Rouillier, and M. , Safey El Din. Classification of the perspective-three-point problem, discriminant variety and real solving polynomial systems of inequalities, Proceedings of the twenty-first international symposium on Symbolic and algebraic computation, pp.79-86, 2008.

M. Giusti, G. Lecerf, and B. Salvy, A Gr??bner Free Alternative for Polynomial System Solving, Journal of Complexity, vol.17, issue.1, pp.154-211, 2001.
DOI : 10.1006/jcom.2000.0571

A. Greuet and M. Safey-el-din, Deciding reachability of the infimum of a multivariate polynomial, Proceedings of the 36th international symposium on Symbolic and algebraic computation, ISSAC '11, pp.131-138, 2011.
DOI : 10.1145/1993886.1993910

URL : https://hal.archives-ouvertes.fr/hal-00744469

A. Greuet and M. Safey-el-din, Probabilistic Algorithm for Polynomial Optimization over a Real Algebraic Set, SIAM Journal on Optimization, vol.24, issue.3, pp.1313-1343, 2014.
DOI : 10.1137/130931308

URL : https://hal.archives-ouvertes.fr/hal-00849523

J. Han, L. Dai, and B. Xia, Constructing fewer open cells by GCD computation in CAD projection, Proceedings of the 39th International Symposium on Symbolic and Algebraic Computation, ISSAC '14, 2014.
DOI : 10.1145/2608628.2608676

J. Heintz and C. Schnorr, Testing polynomials which are easy to compute, Proceedings of the twelfth annual ACM symposium on Theory of computing, pp.262-272, 1980.
DOI : 10.1145/800141.804674

D. Henrion, S. Naldi, and M. , Safey El Din. Real root finding of determinants of linear matrices. pre-print, 2014.

H. Hong and M. Safey-el-din, Variant real quantifier elimination, Proceedings of the 2009 international symposium on Symbolic and algebraic computation, ISSAC '09, pp.183-190, 2009.
DOI : 10.1145/1576702.1576729

URL : https://hal.archives-ouvertes.fr/hal-01294697

H. Hong and M. Safey-el-din, Variant quantifier elimination, Journal of Symbolic Computation, vol.47, issue.7, pp.883-901, 2012.
DOI : 10.1016/j.jsc.2011.05.014

URL : https://hal.archives-ouvertes.fr/hal-00778365

N. V. Ilyushechkin, Some Identities for Elements of a Symmetric Matrix, Journal of Mathematical Sciences, vol.184, issue.4, pp.119-144, 2003.
DOI : 10.1007/s10958-005-0336-3

Q. Jin and T. Yang, Overconstraint analysis on spatial 6-link loops. Mechanism and machine theory, pp.267-278, 2002.

P. Koiran, Randomized and deterministic algorithms for the dimension of algebraic varieties, Proceedings 38th Annual Symposium on Foundations of Computer Science, pp.36-45, 1997.
DOI : 10.1109/SFCS.1997.646091

P. Koiran, The Real Dimension Problem Is NPR-Complete, Journal of Complexity, vol.15, issue.2, pp.227-238, 1999.
DOI : 10.1006/jcom.1999.0502

G. Lecerf, Computing the equidimensional decomposition of an algebraic closed set by means of lifting fibers, Journal of Complexity, vol.19, issue.4, pp.564-596, 2003.
DOI : 10.1016/S0885-064X(03)00031-1

URL : https://hal.archives-ouvertes.fr/hal-00186727

P. A. Parrilo, Structured semidefinite programs and semialgebraic geometry methods in robustness and optimization, 2000.

F. Rouillier, M. Roy, and M. , Finding at Least One Point in Each Connected Component of a Real Algebraic Set Defined by a Single Equation, Journal of Complexity, vol.16, issue.4, pp.716-750, 2000.
DOI : 10.1006/jcom.2000.0563

URL : https://hal.archives-ouvertes.fr/inria-00107845

M. Safey-el-din, Finding sampling points on real hypersurfaces is easier in singular situations. MEGA (Effective Methods in Algebraic Geometry) Electronic proceedings, 2005.

M. Safey-el-din, RAGlib : Real algebraic geometry library. www-polsys.lip6.fr/~safey, 2007.

M. Safey-el-din, Testing sign conditions on a multivariate polynomial and applications, mathematics in computer science journal, special inaugural issue on algorithms and complexity, 2007.

M. Safey-el-din and É. Schost, Polar varieties and computation of one point in each connected component of a smooth real algebraic set, Proceedings of the 2003 international symposium on Symbolic and algebraic computation , ISSAC '03, pp.224-231, 2003.
DOI : 10.1145/860854.860901

URL : https://hal.archives-ouvertes.fr/inria-00099649

M. Safey-el-din and E. Schost, A nearly optimal algorithm for deciding connectivity queries in smooth and bounded real algebraic sets. arXiv preprint arXiv, pp.1307-7836, 2013.
URL : https://hal.archives-ouvertes.fr/hal-00849057

E. Schost, Computing parametric geometric resolutions Applicable Algebra in Engineering, Communication and Computing, vol.13, issue.5, pp.349-393, 2003.

I. R. Shafarevich and K. A. Hirsch, Basic algebraic geometry, 1977.

T. Sturm and V. Weispfenning, Computational geometry problems in REDLOG, ADG, pp.58-96, 1996.
DOI : 10.1007/BFb0022720

N. Vorobjov, Complexity of Computing the Local Dimension of a Semialgebraic Set, Journal of Symbolic Computation, vol.27, issue.6, pp.565-579, 1999.
DOI : 10.1006/jsco.1999.0282